# SDR DL738100066

- Difficulty date: January 9, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 27,019 hours, 10,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING AT DOOR L1, ALL LOCATIONS INOP.  REPLACED BATTERY PACK, TESTS NORMAL.
